MAUDE Adverse Event Report: EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 32MM OD, +0MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 32MM OD, +0MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 170-32-00
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): (b)(4) 132-32-51 - nv gxl liner lipped 32mm id, group 1 cups.(b)(4) 180-65-20 - alteon 6.5mm screw, 20mm.(b)(4) 180-65-25 - alteon 6.5mm screw, 25mm.(b)(4) 186-01-48 - integrip cc, cluster 48mm, g1.(b)(4) 190-20-03 - alt ha s noclr std sz 3.
 
Event or Problem Description
It was reported that this 62 y/o female patient presented back to the surgeon's office with complaints of their right revised hip.The surgeon's office report mentions some medial healing of the medial wall fracture, however he is concerned about loosening of the acetabular implant.A review of the bone scan showed increased uptake around the hip implant.The patient was scheduled for more testing to evaluate the remaining bone stock for choice or revision implant options.The patient was booked for a second revision right tha on (b)(6) 2023.This revision involved the exactech stem and 28mm head.During the revision, the acetabular components were removed and the stem and head were removed.A revision alteon monoblock implant and 28mm head were reimplanted on the femoral side.Djo was re-implanted on the acetabular side.Patient was last known to be in stable condition following the event.Devices are not returning, the implants were saved for lab and legal at the hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) event has been determined to be non-valid.Competitors products were involved.Please disregard.

Brand Name
BIOLOX DELTA FEMORAL HEAD 32MM OD, +0MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16700469
Report Number1038671-2023-00608
Device Sequence Number14853904
Product Code JDI
UDI-Device Identifier10885862153623
UDI-Public10885862153623
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K103012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2021
Device Catalogue Number170-32-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age62 YR
Patient SexFemale
Patient Weight73 KG